# SDR IPXA09556256

- Difficulty date: May 22, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 17,718 hours, 11,177 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N504338
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 PYLON STRUT MID-BULKHEAD, COMMON TO I/B LOWER CHORD, HAS EVIDENCE OF SHIM MIGRATION.  TRIMMED EXPOSED PLIES OF MIGRATION SHIM ON NR 2 PYLON I/B FWD SIDE OF MID BULKHEAD COMMON TO LOWER CHORD .150 X 1.9 INCH FLUSH TO MID-BULKHEAD IAW EO 09-2930.
